Iranian Journal of Psychiatry and Behavioral Sciences

Published by: Kowsar

Effect of Opium and Heroin Misuse on Chronic Motor Tic Disorder

Javad Setareh 1 , *
Author Information
1 Psychiatrist and Researcher of Mazandaran University of Psychiatry and Behavioral Sciences Research Center, Sari, Iran
Article information
  • Iranian Journal of Psychiatry and Behavioral Sciences: July 30, 2007, 1 (2); 43-5
  • Published Online: July 30, 2007
  • Article Type: Case Report
  • Received: June 01, 2007
  • Accepted: June 21, 2007

To Cite: Setareh J. Effect of Opium and Heroin Misuse on Chronic Motor Tic Disorder , Iran J Psychiatry Behav Sci. 2007 ; 1(2):43-5.

Abstract
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
References
  • 1. References are available in the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .
Readers' Comments